# SDR UPS98827281

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822502
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C-CK, AFT SIDE OF STA 350, L36 TO L35L FITTING CRACKED.  REMOVED FITTING, DRILLED AND INSTALLED NEW ONE IAW DC8 SRM 53-2-0 AND 51-1-21.
